# SDR AALA202502257284

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737823
- Aircraft serial: 44468
- Aircraft time: 12,527 hours, 4,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 5A3307701
- Part serial: BNG17414
- Condition: Out Of Adjust
- Location: Zone 800
- Part time: 31,688 hours, 13,261 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR NEEDS ADJUSTMENT. REMOVE AND REPLACED R1 SLIDE. PER JOB CARD 09L20025004.
